Stability of Two-Dimensional Recursive Filters

Research output: Contribution to journalArticle

Abstract

We discuss some aspects of the stability problem in two-dimensional recursive filtering. In particular, we derive a simplified version of a stability theorem due to Shanks and show that it is equivalent to some results of Ansell. We also give several examples of stability tests and pose a few unsolved problems.

Original languageEnglish (US)
Pages (from-to)158-163
Number of pages6
JournalIEEE Transactions on Audio and Electroacoustics
Volume20
Issue number2
DOIs
StatePublished - Jun 1972
Externally publishedYes

ASJC Scopus subject areas

  • Signal Processing
  • Engineering(all)
  • Electrical and Electronic Engineering

Cite this